# SDR UALA2011112106401

- Difficulty date: November 21, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N224UA
- Make and model: Boeing 777222
- Aircraft serial: 30225
- Aircraft time: 40,644 hours, 4,936 cycles
- Engine: Pwa PW40903
- System (JASC): 2400 · Electrical Power System
- Part: Relay
- Condition: Faulty
- Location: Electrical Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELEC STANDBY SYS STATUS MESSAGE DISPLAYED.  RELAY K24025 PER FIM24-09 TASK 819 FOR MSG 24-13156.  (NOTE: FOUND CB C24640 TRIPPED) REPLACED RELAY & RESET CB, FIM TESTS PASSED AND MSG CLEARED.
